# SDR VNAA202304270019

- Difficulty date: April 4, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Lug
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUGS AT HINGE FITTING #2 (I/B AND O/B) & HINGE FITTING#3 (O/B), RH AILERON
